# SDR EISA98064

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED CABIN EMERGENCY EXIT LIGHT IAW 33-00.  OPS CHECK GOOD.  (M)
